# SDR NSVA2008005

- Difficulty date: February 19, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS DID NOT CLOSE UPON GEAR RETRACTION, DOOR LIGHT ILLUMINATED.  CLEANED ELECTRICAL CONNECTOR ON SSV, CLEANED PROXIMITY SENSORS, NO PROBLEMS NOTED.
